Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 33 (before regime)

Comment: As you can see here the morning after my skin looks a whole lot better (i havent touched my face this morning). Im really thinking its because of the moisturiser, im going to start using it only when my skin gets dry to avoid irritation.

You probably dont notice the improvements although some ive noticed are;

*My right cheek better

*Skin surface is flatter (almost smoother)

*Less white heads

*Less breakouts

I'm gonna keep going with BP for 3 months.

    From the album:

    Josh_2189's

    • 45 pictures
    • 0 comments
    • 149 image comments

    Photo Information for Day 33 (before regime)


    Recommended Comments

    You look alot better this time, compaird to the last picture. (first real improvement I've seen:) no offense)

    However, due to the level of inflamation in your spots, I think you should consider seeing a proper dermatologist, and willingly he/she can prescribe you either accutane or another medication.

    Using high amounts of BP can cause scaring and irritated skin, besides being less effecting than proper medication. Prescription-medication can cause these sideeffects aswell, but your always in the hands of the doctor who prescribed it to you, AND they give you faster, better, clearer and longer lasting results.

    That's my advice you to :ohno:

    the doctor is here to help. :(

    Share this comment


    Link to comment
    You look alot better this time, compaird to the last picture. (first real improvement I've seen:) no offense)

    However, due to the level of inflamation in your spots, I think you should consider seeing a proper dermatologist, and willingly he/she can prescribe you either accutane or another medication.

    Using high amounts of BP can cause scaring and irritated skin, besides being less effecting than proper medication. Prescription-medication can cause these sideeffects aswell, but your always in the hands of the doctor who prescribed it to you, AND they give you faster, better, clearer and longer lasting results.

    That's my advice you to :ohno:

    the doctor is here to help. :(

    I dont trust doctors..

    last time he prescribed me something for acne that gave me white thrush on my tongue, which is still there now.. and will slowly but surely go away.

    The particular drug I got from him, causes candida most of the time and its really hard to get rid off candida.

    "He told me to exercise and eat healthly and get out of my office and never mention that bull shit candida again".

    So i took some pro-biotics for a month didnt help really hard to get rid off someone said wait out 3 months with pro-biotics.. but i seriously couldnt be stuffed plus after i go for a surf my tongue goes clear.. checking it right now. tongue is slightly clear. after surf.

    Share this comment


    Link to comment
    I dont trust doctors..

    last time he prescribed me something for acne that gave me white thrush on my tongue, which is still there now.. and will slowly but surely go away.

    The particular drug I got from him, causes candida most of the time and its really hard to get rid off candida.

    "He told me to exercise and eat healthly and get out of my office and never mention that bull shit candida again".

    So i took some pro-biotics for a month didnt help really hard to get rid off someone said wait out 3 months with pro-biotics.. but i seriously couldnt be stuffed plus after i go for a surf my tongue goes clear.. checking it right now. tongue is slightly clear. after surf.

    You need to find a new dermatologist :( One who will find a treatment that works for you, cuz there are such.

    www.vitaminb5.se

    Share this comment


    Link to comment

    Your skin is clearing up for sure, I'd say in another 5 weeks the difference will be huge when you compare it to your original pictures.

    Looking at you face on, you wouldn't really notice there was anything wrong with your skin.

    Do you squeeze your spots ever? It doesn't look like you do.......

    Share this comment


    Link to comment
    Your skin is clearing up for sure, I'd say in another 5 weeks the difference will be huge when you compare it to your original pictures.

    Looking at you face on, you wouldn't really notice there was anything wrong with your skin.

    Do you squeeze your spots ever? It doesn't look like you do.......

    Yeah, thats what I keep saying to my mum just wait till 3 months is up.

    I stopped squeezing like the day I got BP this time.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×